Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Taking probiotics for nausea and constipation. Having dark loose stools. What could be wrong?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 1410 Questions
i have nausea, day and night, and the urge to vomit, and do so on occasion...and since i can't eat...the stuff that comes up is usually clear ...and i have constipation...hard loose dark stools shaped like little round balls...never diarhea...and lots of bloating and burping. 2 months ago I began taking Probiotics and last month started taking a daily Enzyme pill 3x a day. what's wrong with me? Please help
Posted Fri, 29 Nov 2013 in Digestion and Bowels
Answered by Dr. Amit Jain 3 hours later
Brief Answer: Please see the details Detailed Answer: Hello! Thanks for putting your query in XXXXXXX I am a Gastroenterologist (DM). I will advise you to get yourself evaluated and to visit a Gastroenterologist who may advise you an endoscopic examination and colonoscopy and some imaging like ultrasound. It is important as you are 51 years, lost significant weight and has symptoms of vomiting and constipation. Further at this age one should colonoscopy examination as a routine for screening for colorectal cancer. However for symptomatic relief you may take a proton pump inhibitor like rabeprazole along with a prokinetic agent like domperidone and antiemetic agent like ondansetron. And for constipation take a laxative like syrup cremaffin plus which contains milk of magnesia, liquid paraffin and sodium picosulphate I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor